# SDR DXTA2023060187520

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 5,564 hours, 4,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT WITH THE EMER LT SWITCH SET TO ARM, CABIN EMERGENCY LIGHTS WERE ILLUMINATED AND FLASHING INTERMITTENTLY DURING INITIAL CLIMB UNTIL AIRCRAFT WAS SHUTDOWN.  REMOVED FAULTY #1 EMERGENCY BATTERY PN: 6450LS-00 SN: 002608 AND INSTALLED NEW EMERGENCY BATTERY PN: 7450LS-00 SN: 006774 IAW PHENOM 300 MM 33-52-01. PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY BATTERY IAW PHENOM MM 33-52-01, WITH NO DEFECTS NOTED. BOTH THE #1 AND #2 EMERGENCY BATTERIES ARE PN: 7450LS-00. CLOSED ALL ACCESS AS REQUIRED.
